A 16 year old teenager has been awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaccine by the Singapore’s Ministry of Health.
The 16-year-old male youth who had an out-of-hospital cardiac arrest six days after receiving his first dose of COVID-19 vaccine on 27 June 2021, and had required intensive care, is recovering steadily and currently undergoing inpatient rehabilitation.
He is making good progress and can perform his activities of daily living without assistance. He will likely be discharged in the coming weeks, but will likely require outpatient rehabilitation for some time before he can return to school and resume other activities. The medical team will continue his treatment and monitor his condition.
Medical investigations have found that the youth had developed acute severe myocarditis which led to the out-of-hospital cardiac arrest, according to a press release by the Singapore’s Ministry of Health.
The myocarditis was likely a serious adverse event arising from the COVID-19 vaccine he received, which might have been aggravated by his strenuous lifting of weights and his high consumption of caffeine through energy drinks and supplements.
Subscribe to GreatGameIndia
Under the Vaccine Injury Financial Assistance Programme (VIFAP) provided by the Ministry of Health (MOH), a one-time financial assistance of $225,000 has been extended to the youth and his family.
The independent clinical panel appointed to assess and adjudicate the VIFAP application found that while he has made good improvement, because his condition was severe and critical, he will require treatment and rehabilitation for some time yet to continue his recovery.
Recently, in a similar incident a 19 year old healthy student in India died of brain haemorrhage after getting the COVID-19 vaccine shot.
While the family of the victim says she died due to the side-effects of the vaccine, the medical fraternity is baffled by the incident.
The U.S. Food and Drug Administration has added a warning to patient and provider fact sheets for the Pfizer and Moderna Covid-19 vaccines to indicate risk of heart inflammation.
Myocarditis is a heart condition that leads to the inflammation of the heart muscles. The inflammation is a result of the body’s immune response to a certain infection, which leads to weakening and swelling of the heart.
Health Canada, the department of the Government of Canada responsible for national health policy has added Bell’s Palsy as a warning to Pfizer COVID-19 vaccine labels.
Earlier it was revealed, the Pfizer coronavirus vaccine may be linked to a form of severe eye inflammation called uveitis which can lead to permanent loss of vision, according to a multicenter Israeli study led by Prof. Zohar Habot-Wilner from Tel Aviv’s Sourasky Medical Center.
The Israeli Peoples Committee (IPC), a civilian body made of leading Israeli health experts, published its April report into the Pfizer vaccine’s side effects indicating damage to almost every system in the human body.
Pfizer vaccine is linked to more deaths in Israel than AstraZeneca’s in the whole of Europe. The findings are catastrophic on every possible level. This is a detailed report that highlights the most devastating findings.